Br-Complete Spaces which are not B-Complete.
Mathematische Zeitschrift (1984)
- Volume: 185, page 253-260
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topValdivia, Manuel. "Br-Complete Spaces which are not B-Complete.." Mathematische Zeitschrift 185 (1984): 253-260. <http://eudml.org/doc/173399>.
@article{Valdivia1984,
author = {Valdivia, Manuel},
journal = {Mathematische Zeitschrift},
keywords = {strong dual; infinite codimension; example of a -complete space which is not B-complete; example of a -complete space with a non- complete quotient},
pages = {253-260},
title = {Br-Complete Spaces which are not B-Complete.},
url = {http://eudml.org/doc/173399},
volume = {185},
year = {1984},
}
TY - JOUR
AU - Valdivia, Manuel
TI - Br-Complete Spaces which are not B-Complete.
JO - Mathematische Zeitschrift
PY - 1984
VL - 185
SP - 253
EP - 260
KW - strong dual; infinite codimension; example of a -complete space which is not B-complete; example of a -complete space with a non- complete quotient
UR - http://eudml.org/doc/173399
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.